SYMMETRIC f BI-DERIVATIONS OF LATTICES


Ozbal S. A. , FIRAT A.

ARS COMBINATORIA, vol.97, pp.471-477, 2010 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 97
  • Publication Date: 2010
  • Title of Journal : ARS COMBINATORIA
  • Page Numbers: pp.471-477

Abstract

In this paper, we introduced the notion of symmetric f bi-derivations on lattices and investigated some related properties. We characterized the distributive lattice by symmetric f bi-erivations.